MathSciNet Relay Station
MathSciNet bibliographic data
MR2319768 (2008m:42015) 42B20 (35J15 42B25 47F05)
Auscher, Pascal; Martell, José María Weighted norm inequalities, off-diagonal estimates and elliptic operators. I. General operator theory and weights. Adv. Math. 212 (2007), no. 1, 225–276.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement